# SDR CA030930006

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,233 hours
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6895803
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 23005200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS FOUND IN THE COMPRESSOR SCROLL.
